Some asymptotic problems in fully nonlinear elliptic equations and stochastic control
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 1, p. 129-176
@article{ASNSP_1984_4_11_1_129_0,
     author = {Jensen, Robert and Lions, Pierre-Louis},
     title = {Some asymptotic problems in fully nonlinear elliptic equations and stochastic control},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {1},
     year = {1984},
     pages = {129-176},
     zbl = {0552.35027},
     mrnumber = {752583},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_1_129_0}
}
Jensen, Robert; Lions, Pierre Louis. Some asymptotic problems in fully nonlinear elliptic equations and stochastic control. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 1, pp. 129-176. http://www.numdam.org/item/ASNSP_1984_4_11_1_129_0/

[1] H. Amann - M.G. Crandall, On some existence theorems for semilinear elliptic equations, Ind. Univ. Math. J., | Zbl 0391.35030

[2] A. Bensoussan, Homogenization theory, Conferenze del seminario di matematica dell'Università di Bari, 158 (1979). | MR 568125 | Zbl 0431.35009

[3] A. Bensoussan - J.L. Lions - G. Papanicolaou, Asymptotic analysis for periodic structures, North-Holland (1978), Amsterdam. | MR 503330 | Zbl 0404.35001

[4] A. Bensoussan - P.L. Lions, Optimal control of random evolutions, Stochastics, 5 (1981), pp. 169-199. | MR 631995 | Zbl 0472.93073

[5] J.M. Bony, Principe du maximum dans les espaces de Sobolev, Comptes-Rendus Paris, 265 (1967), pp. 333-336. | MR 223711 | Zbl 0164.16803

[6] H. Brèzis, Opèrateurs maximaux monotones, North-Hollans (1973).

[7] H. Brèzis - L.C. Evans, A variational approach to the Bellman-Dirichlet equation for two elliptic operators, Arch. Rat. Mech. Anal., 71 (1979), pp. 1-14. | MR 522704 | Zbl 0447.49022

[8] Cafflish - P.L. Lions, to appear.

[9] J.P. Chow - P.V. Kokotovic, Decomposition of near optimal state regulation for systems with slow and fast modes, IEEE, Tr. Autom. Control (1976). | Zbl 0332.49034

[10] P. Ciarlet, A justification of the Von Kármán equations, Arch. Rat. Mech Anal., 75 (1980), pp. 349-389. | MR 569597 | Zbl 0443.73034

[11] P. Ciarlet - P. Destuynder, A justification of the two-dimensional linear plate model, J. Mécanique, 18 (1979), pp. 315-344. | MR 533827 | Zbl 0415.73072

[12] P. Ciarlet - P. Destuynder, A justification of a nonlinear model in plate theory, Comput. Methods Appl. Mech. Engreg., 17/18 (1979), pp. 227-258. | MR 533827 | Zbl 0405.73050

[13] P. Ciarlet - P. Rabier, Ler équations de Von Kármán, Lecture Notes in Mathematics, no. 826, Springer, Berlin, 1980. | MR 595326 | Zbl 0433.73019

[14] E. De Giorgi - S. Spagnolo, Sulla convergenza degli integrali dell'energia per operatori ellitici del secondo ordine, Boll. Un. Mat. Ital., 8 (1973), pp. 391-411. | MR 348255 | Zbl 0274.35002

[15] L.C. Evans, A convergence theorem for solutions of nonlinear elliptic equations, Ind. Univ. Math. J., 27 (1978), pp. 875-887. | MR 503721 | Zbl 0408.35037

[16] L.C. Evans, On solving certain nonlinear partial differential equations by accretive operator methods, Isr. J. Math., 36 (1980), pp. 225-247. | MR 597451 | Zbl 0454.35038

[17] L.C. Evans, Classical solutions of fully nonlinear, convex, second order elliptic equations, Comm. Pure Appl. Math. Math., 1982. | MR 649348 | Zbl 0469.35022

[18] L.C. Evans - A. Friedman, Optimal stochastic switching and the Dirichlet problem for the Bellman equation, Trans. Amer. Math. Soc., 253 (1979), pp. 365-389. | MR 536953 | Zbl 0425.35046

[19] L.C. Evans - P.L. Lions, Résolution des équations de Hamilton-Jacobi-Bellman pour des opèrateurs uniformement e.liptiques, Comptes-Rendus Paris, 290 (1980), pp. 1049-1052. | MR 582494 | Zbl 0461.49017

[20] L.C. Evans - P.L. Lions, Fully nonlinear second order elliptic equations with large zeroth order coefficient, Ann. Inst. Fourier, 31 (1981), pp. 175-191. | Numdam | MR 617246 | Zbl 0441.35023

[21] W.H. Fleming - R. Rishel, Deterministic and stochastic optimal control, Springer, Berlin, 1975 | MR 454768 | Zbl 0323.49001

[22] C. Foias - P.L. Lions, to appear.

[23] N.V. Krylov, Controlled diffusion processes, Springer, Berlin, 1980. | MR 601776 | Zbl 0459.93002

[24] W.A. Ladyzhenskaja - N.N. Uralt'Seva, Linear and quasilinear elliptic equations, Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[25] P.L. Lions, Résolution analytique des problèmes de Bellman-Dirichlet, Acta Mathematica, 146 (1981), pp. 151-166; See also Comptes-Rendus Paris, 287 (1978), pp. 747-750. | MR 611381 | Zbl 0467.49016

[26] P.L. Lions, Control of diffusion processes in RN, Comm. Pure Appl. Math., 34 (1981), pp. 121-147; See also Comptes-Rendus Paris, 288 (1979), pp. 339-342. | MR 600574 | Zbl 0441.49020

[27] P.L. Lions, Equations de Hamilton-Jacobi-Bellman dégénérées, Comptes-Rendus Paris, 289 (1979), pp. 329-332. | MR 552287 | Zbl 0424.49014

[28] P.L. Lions, Résolution de problèmes quasilineaires, Arch. Rat. Mech. Anal., 74 (1980), pp. 335-354. | MR 588033 | Zbl 0449.35036

[29] P.L. Lions, Problèmes elliptiques du deuxième ordre non sour forme divergence, Proc. Roy. Soc. Edinburgh, 84A (1979), pp. 263-271. | MR 559671 | Zbl 0422.35033

[30] P.L. Lions, Some problems related to the Bellman-Dirichlet equation for two operators, Comm. in Partial Diff. Equations, 5 (7) (1980), pp. 753-771. | MR 579996 | Zbl 0435.35035

[31] P.L. Lions, A remark on some elliptic second-order problems, Boll. Un. Mat. Ital., 17 (1980), pp. 267-270. | MR 578358 | Zbl 0428.35039

[32] P.L. Lions, Equations de Hamitton-Jacobi-Bettman, In «Seminaire Goulaouic-Schwartz 1979-80 », Ecole Polytechnique, Paris, 1981. | Numdam | Zbl 0452.35007

[33] P.L. Lions, Une inégalité pour les opérateurs elliptiques du second ordre, Ann. Mat. Pura Appl., 77 (1981), pp. 1-11. | MR 633391 | Zbl 0468.35040

[34] P.L. Lions, Le problème de Cauchy pour les équations de Hamilton-Jacobi-Bellman, Ann. de Toulouse, 3 (1981), pp. 59-68. | Numdam | MR 624131 | Zbl 0467.49017

[35] P.L. Lions, Optimal control of diffusion processes and Hamilton-Jacobi-Bellman equations, Comm. P.D.E., 8 (1983), pp. 1101-1174, pp. 1229-1276 and in Nonlinear PDE and applications, vol. V, Pitman, London, 1983. | Zbl 0716.49022

[36] R.E. O'Malley, The singular perturbed linear state regulator, S.I.A.M. J. Control, 13 (1975). | Zbl 0296.49012

[37] C. Pucci, Limitazioni per soluzioni di equazioni ellitiche, Ann. Mat. Pura Appl., 74 (1966), pp. 15-30. | MR 214905 | Zbl 0144.35801

[38] M.V. Safonov, On the Dirichlet problem for the Bellman equation in a bounded domain, Dokl. Akad. Nauk. U.S.S.R., (1980), pp. 535-540 (in Russian). | MR 581407 | Zbl 0481.93065

[39] J. Serrin, The problem of Dirichlet for quasilinear elliptic differential equations with many independent oariables, Phil. Trans. Roy. Soc. London, 264 (1969), pp. 413-496. | MR 282058 | Zbl 0181.38003